Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number
39200
Medical Device Problem Code
Premature Activation (1484)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
09/11/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent inadvertent deployment occurred.A 6x60x120 epic vascular stent was selected for use.However, during preparation, it was noted that the stent came off the stent delivery system.There were no patient complications reported.
New Search
Submit an Adverse Event Report
Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key
9156109
Report Number
2134265-2019-12021
Device Sequence Number
2837428
Product Code
NIO
UDI-Device Identifier
08714729805328
UDI-Public
08714729805328
Combination Product (Y/N)
N
Initial Reporter State
DE
Initial Reporter Country
US
PMA/510(K) Number
P110035
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,health
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
10/04/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
39200
Device Catalogue Number
39200
Device Lot Number
0024160918
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
09/13/2019
Initial Report FDA Received Date
10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1